RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 1, Pages 148–152 (Mi mz1036)  

On the distribution of a sequence of fractional parts of a slowly increasing exponential function

L. P. Usol'tsev

S. P. Korolyov Samara State Aerospace University

DOI: https://doi.org/10.4213/mzm1036

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:1, 124–127

Bibliographic databases:

UDC: 511.2
Received: 15.09.1996
Revised: 23.06.1997

Citation: L. P. Usol'tsev, “On the distribution of a sequence of fractional parts of a slowly increasing exponential function”, Mat. Zametki, 65:1 (1999), 148–152; Math. Notes, 65:1 (1999), 124–127

Citation in format AMSBIB
\Bibitem{Uso99}
\by L.~P.~Usol'tsev
\paper On the distribution of a~sequence of fractional parts of a~slowly increasing exponential function
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 1
\pages 148--152
\mathnet{http://mi.mathnet.ru/mz1036}
\crossref{https://doi.org/10.4213/mzm1036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1708299}
\zmath{https://zbmath.org/?q=an:0988.11033}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 1
\pages 124--127
\crossref{https://doi.org/10.1007/BF02675017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600015}


Linking options:
  • http://mi.mathnet.ru/eng/mz1036
  • https://doi.org/10.4213/mzm1036
  • http://mi.mathnet.ru/eng/mz/v65/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:39
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019